Application of the extended exp(-φ(ξ))-expansion method to the nonlinear conformable time-fractional partial differential equations

 
 
 
  • Abstract
  • Keywords
  • References
  • PDF
  • Abstract


    This paper investigates the new exact solutions of the three nonlinear time fractional partial differential equations namely the nonlinear time fractional Clannish Random Walker’s Parabolic (CRWP) equation, the nonlinear time fractional modified Kawahara equation, and the nonlinear time fractional BBM-Burger equation by utilizing an extended form of exp(-φ(ξ))-expansion method in the sense of conformable fractional derivative. As outcomes, some new exact solutions are obtained and signified by hyperbolic function solutions, trigonometric function solutions, and rational function solutions. Some solutions have been plotted by MATLAB software to show the physical significance of our studied equations. In the point of view of our executed method and generated results, we may conclude that extended exp (-φ(ξ))-expansion method is more efficient than exp(-φ(ξ))-expansion method to extract the new exact solutions for solving any types of integer and fractional differential equations arising in mathematical physics.

     

     

     


  • Keywords


    Conformable Fractional Derivative; Extended Exp(-Φ(Ξ))-Expansion Method; Exact Solution; Time Fractional CRWP Equation; Time Fractional BBM-Burger Equation; Time Fractional Modified Kawahara Equation.

  • References


      [1] K.S. Miller, B. Ross, An Introduction to the Fractional Calculus and Fractional Differential Equations, Wiley, New York, 1993.

      [2] I. Podlubny, Fractional Differential Equations, Academic Press, California, 1999.

      [3] A.A. Kilbas, H.M. Srivastava, J.J. Trujillo, Theory and Applications of Fractional Differential Equations, Elsevier, Amsterdam, 2006.

      [4] S. Zhang, H-Q. Zhang, Fractional sub-equation method and its applications to nonlinear fractional PDEs, Phys. Lett. A 375(2011) 1069 – 1073. https://doi.org/10.1016/j.physleta.2011.01.029.

      [5] S.S. Ray, S. Sahoo, New exact solutions of fractional Zakharov–Kuznetsov and modified Zakharov–Kuznetsov equations using fractional sub-equation method, Commun. Theor. Phys. 63 (1) (2015) 25 – 30 https://doi.org/10.1088/0253-6102/63/1/05.

      [6] S. Guo, L.Q. Mei, Y. Li, Y.F. Sun, The improved fractional sub-equation method and its applications to the space-time fractional differential equations in fluid mechanics, Phys. Lett. A 376 (2012) 407 – 411. https://doi.org/10.1016/j.physleta.2011.10.056.

      [7] G.W. Wang, T.Z. Xu, The improved fractional sub-equation method and its applications to nonlinear fractional partial differential equations, Rom. Rep. Phys, 66(3) (2014) 595 – 602.

      [8] A. Bekir, O. Guner, Analytical approach for the space-time nonlinear partial differential fractional equation, Int. J. Nonlinear Sci. Numer. Simul. 15 7-8 (2014) 463 – 470. https://doi.org/10.1515/ijnsns-2013-0145.

      [9] Eslami, M., Rezazadeh, H., The first integral method for Wu-Zhang system with conformable time-fractional derivative. Calcolo 53 (3) (2016) 475 – 485. https://doi.org/10.1007/s10092-015-0158-8.

      [10] B. Zheng, -expansion method for solving fractional partial differential equations in the theory of mathematical physics, Commun. Theor. Phys., 58 (2012) 623 – 630. https://doi.org/10.1088/0253-6102/58/5/02.

      [11] K.A. Gepreel, S. Omran, Exact solutions for nonlinear partial fractional differential equations, Chin. Phys. B, 21 (2012) 110204. https://doi.org/10.1088/1674-1056/21/11/110204.

      [12] A. Bekir, O. Guner, Exact solutions of nonlinear fractional differential equations by -expansion method, Chin. Phys. B, 22, 11 (2013) 11020. https://doi.org/10.1088/1674-1056/22/11/110202.

      [13] D. Baleanu, Y. Uğurlu, B. Kilic, Improved -Expansion Method for the Time-Fractional Biological Population Model and Cahn–Hilliard Equation, J. Comput. Nonlinear Dyn. 10(5) (2015) 051016. https://doi.org/10.1115/1.4029254.

      [14] M. M. A. Khater, and D. Kumar, Implementation of three reliable methods for finding the exact solutions of (2+1) dimensional generalized fractional evolution equations, Optical and Quantum Electronics, 49(12) (2017) 427. https://doi.org/10.1007/s11082-017-1249-3.

      [15] A. J. A. M. Jawad, M. D. Petković, A. Biswas, Modified simple equation method for nonlinear evolution equations, App. Math. Comp. 217(2) (2010) 869 – 877. https://doi.org/10.1016/j.amc.2010.06.030.

      [16] M. Kaplan, A. Bekir, The modified simple equation method for solving some fractional-order nonlinear equations, Pramana J. Phys. 87.1 (2016) 1 – 5. https://doi.org/10.1007/s12043-016-1205-y.

      [17] N.A. Kudryashov, one method for finding exact solutions of nonlinear differential equations, Commun. Nonlinear Sci. Numer. Simul. 17 (11) (2012) 2248 – 2253. https://doi.org/10.1016/j.cnsns.2011.10.016.

      [18] D. Kumar, A.R. Seadawy, and A.K. Joardar, Modified Kudryashov method via new exact solutions for some conformable fractional differential equations arising in mathematical biology, Chinese Journal of Physics, 56(1) (2018) 75 – 85. https://doi.org/10.1016/j.cjph.2017.11.020.

      [19] A.K. Joardar, D. Kumar, and K.A. Al Woadud, New exact solutions of the combined and double combined sinh–cosh–Gordon equations via modified Kudryashov method, International Journal of Physical Research, 6(1) (2018) 25 – 30. https://doi.org/10.14419/ijpr.v6i1.9261.

      [20] M. Kaplan, A. Bekir, A. Akbulut, A Generalized Kudryashov Method to Some Nonlinear Evolution Equations in Mathematical Physics, Nonlinear Dyn. 85 (2016) 2843 – 2850. https://doi.org/10.1007/s11071-016-2867-1.

      [21] M. M. A. Khater, and D. Kumar, New exact solutions for the time fractional coupled Boussinesq–Burger equation and approximate long water wave equation in shallow water, Journal of Ocean Engineering and Science, 2(3) (2017) 223 – 228. https://doi.org/10.1016/j.joes.2017.07.001.

      [22] E. Aksoy, M. Kaplan, A. Bekir, Exponential rational function method for space–time fractional differential equations, Waves Random Complex 26(2) (2016) 142 – 151. https://doi.org/10.1080/17455030.2015.1125037.

      [23] E.H.M. Zahran, Exact traveling wave solution for nonlinear fractional partial differential equation arising in soliton using the -expansion method, Int. J. Comput. Appl. 109 (13) (2015) 12 – 17. https://doi.org/10.5120/19247-0619.

      [24] A. Ali, M.A. Iqbal, Q.M. Ul-Hassan, J. Ahmad, S.T. Mohyud-Din, An efficient technique for higher order fractional differential equation. SpringerPlus (2016) 5:281. https://doi.org/10.1186/s40064-016-1905-2.

      [25] M. Kaplan, A. Bekir, A novel analytical method for time-fractional differential equations, Optik 127 (17) (2016) 8209 – 8214. https://doi.org/10.1016/j.ijleo.2016.05.152.

      [26] D. Kumar, M. Kaplan, New analytical solutions of (2+1)-dimensional conformable time fractional Zoomeron equation via two distinct techniques, Chinese Journal of Physics (2018), https://doi.org/10.1016/j.cjph.2018.09.013.

      [27] M. M. A. Khater and E. H. M. Zahran, New Method to Evaluating Exact and Traveling Wave Solutions for Non-Linear Evolution Equations. J. Comput. Theo. Nanosci. 12(2015) 1 – 9. https://doi.org/10.1166/jctn.2015.3687.

      [28] F. Hawlader, D. Kumar, A variety of exact analytical solutions of extended shallow water wave equations via the improved -expansion method, International Journal of Physical Research 5(1) (2017) 21 – 27. https://doi.org/10.14419/ijpr.v5i1.7429.

      [29] D. Kumar, K. Hosseini, and F. Samadani, the sine-Gordon expansion method to look for the traveling wave solutions of the Tzitzéita type equations in nonlinear optics, Optik, 149 (2017) 439 – 446. https://doi.org/10.1016/j.ijleo.2017.09.066.

      [30] D. Kumar, A.R. Seadawy, and R. Chowdhury, on new complex soliton structures of the nonlinear partial differential equation describing the pulse narrowing nonlinear transmission lines, Optical and Quantum Electronics, 50(2) (2018) 108. https://doi.org/10.1007/s11082-018-1383-6.

      [31] D. Kumar, J. Manafian, F. Hawlader, and A. Ranjbaran, New closed form soliton and other solutions of the Kundu–Eckhaus equation via the extended sinh-Gordon equation expansion method, Optik, 160 (2018) 159 – 167. https://doi.org/10.1016/j.ijleo.2018.01.137.

      [32] M. Foroutan, D. Kumar, J. Manafian, and A. Hoque, New explicit soliton and other solutions for the conformable fractional Biswas–Milovic equation with Kerr and parabolic nonlinearity through an integration scheme, Optik, 170 (2018) 170 – 192. https://doi.org/10.1016/j.ijleo.2018.05.129.

      [33] A.R. Seadawy, D. Kumar, and A.K. Chakrabarty, Dispersive optical soliton solutions for the hyperbolic and cubic-quintic nonlinear Schrödinger equations via the extended sinh-Gordon equation expansion method, The European Physical Journal Plus, 133(5) (2018) 182. https://doi.org/10.1140/epjp/i2018-12027-9.

      [34] M.N. Ali, M.S. Osman, and S.M. Husnine, On the analytical solutions of conformable time-fractional extended Zakharov–Kuznetsov equation through -expansion method and the modified Kudryashov method, SeMA Journal (2018) 1-11. https://doi.org/10.1007/s40324-018-0152-6.

      [35] R. Khalil, M. Al Horani, A. Yousef, M. Sababheh, A new definition of fractional derivative. J. Comput. Appl. Math. 264, (2014) 65 – 70 https://doi.org/10.1016/j.cam.2014.01.002.

      [36] Abdeljawad, T., On conformable fractional calculus. J. Comput. Appl. Math. 279, (2015) 57 – 69 https://doi.org/10.1016/j.cam.2014.10.016.

      [37] G. Jumarie, Modified Riemann-Liouville derivative and fractional Taylor series of non-differentiable functions further results. Comput. Math. Appl. 51(9), (2006) 1367 – 1376 https://doi.org/10.1016/j.camwa.2006.02.001.

      [38] H. Bulut, B. Kılıc¸, Exact solutions for some fractional nonlinear partial differential equations via Kudryashov method, NWSA 8 (1) (2013) 24 – 31.

      [39] M. Odabasi, E. Misirli, On the solutions of the nonlinear fractional differential equations via the modified trial equation method. Math. Methods Appl. Sci. (2015), https://doi.org/10.1002/mma.3533.

      [40] O. Guner, A. Bekir, Ö. Ünsal, two reliable methods for solving the time fractional Clannish Random Walker's Parabolic equation, Optik 127 (20) (2016) 9571 – 9577. https://doi.org/10.1016/j.ijleo.2016.07.012.

      [41] A. Atangana, N. Bildik, S.C.O. Noutchie, New iteration methods for time-fractional modified nonlinear Kawahara equation, Abstr. Appl. Anal. 2014 (2014) 740248. https://doi.org/10.1155/2014/740248.

      [42] O. Guner, A. Hasan, Soliton solution of fractional-order nonlinear differential equations based on the exp-function method, Optik 127 (20) (2016) 10076 – 10083. https://doi.org/10.1016/j.ijleo.2016.07.070.

      [43] S. Kumar, D. Kumar, Fractional modelling for BBM-Burger equation by using new homotopy analysis transform method, J. Assoc. Arab Univ. Basic Appl. Sci. 16 (2013) 16 – 20 https://doi.org/10.1016/j.jaubas.2013.10.002.

      [44] L. Song, H. Zhang, Solving the fractional BBM-Burgers equation using the homotopy analysis method, Chaos, Solitons and Fractals, 40 (4) (2009) 1616 – 1622. https://doi.org/10.1016/j.chaos.2007.09.042.

      [45] A. Fakhari, G. Domairry, E. Brahimpour, Approximate explicit solutions of nonlinear BBMB equations by homotopy analysis method and comparison with the exact solution, Phys. Lett. A 368 (2007) 64 – 68. https://doi.org/10.1016/j.physleta.2007.03.062.

      [46] M. Shakeel, Q.M. Ul-Hassan, J. Ahmad, S.T. Mohyud-Din, Exact solutions of the time fractional BBM-Burger equation by novel -expansion method, Adv. Math. Phys. (2014), Hindawi Publishing Corporation, USA, 2014, 181594. https://doi.org/10.1155/2014/181594.


 

View

Download

Article ID: 19984
 
DOI: 10.14419/ijpr.v7i2.19984




Copyright © 2012-2015 Science Publishing Corporation Inc. All rights reserved.